# SDR MYWA110024

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,692 hours, 9,254 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UPON TESTING OF THE "B" SIDE NR 2 ENGINE FIRE LIGHT DOES NOT ILLUMINATE AND FAULT LIGHT IS ON.  AIRCRAFT DOWNGRADED TO 120 MIN ETOPS.   "B" SIDE FIRE LOOP ON NR 2 ENGINE.  REMOVED AND REPLACED IAW AMM 26-11-01.  PERFORMED OPS CHECK GOOD IAW MM 26-11-00.
